# SDR DXTA2022071866110

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 6,358 hours, 4,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lens
- Condition: Missing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR VISUAL INDICATOR: LOCK INDICATOR LENS MISSING, WHEN VIEWED WITH DOOR OPEN, LOCATED FORWARD AND MIDWAY ON DOOR. *** CORRECTIVE ACTION *** FOUND DOOR INDICATOR WINDOW WITH MISSING LENS. ACCESS WILL NEED TO BE GAINED TO LOCATE MISSING LENS. GAINED ACCESS TO MAIN DOOR INTERNALS BY GAINING ACCESS REF PHENOM 300 AMM 52-14-00. WAS ABLE TO LOCATE MISSING LENS. REATTACHED LENS IN APPROPRIATE LOCATION AND SECURED WITH ADHESIVE. REINSTALLED ALL ACCESS GAINED. WORK PERFORMED REF PHENOM 300 AMM 52-14-00.
